# SDR P5CA9800379

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MID FLAP I/B TOP ACCESS PANEL NR 687LT FOUND LOWER MID AREA SKIN CORROSION AND DELAMINATED.  HOT BOND REPAIRS PER SRM 51-40-06 FIG 17.
